Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

June 1, 2016Marion County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 3:01 PM EDT for Marion County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2016, 3:01 PM EDT (19:01 UTC)
Expired
Jun 1, 2016, 3:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Marion County, GA

The radar

The Maxwell AFB radar (KMXX), 111 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

661 
WWUS82 KFFC 011901
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT WED JUN 1 2016
 
GAZ090-091-011930-
MARION GA-CHATTAHOOCHEE GA-
301 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND EASTERN
CHATTAHOOCHEE COUNTIES UNTIL 330 PM EDT...

AT 301 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUENA VISTA...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA
VISTA...BRANTLEY...MANTA...OAKLAND...ZELLOBEE...MARION ESTATES AND
CHRISTOPHER.

LAT...LON 3224 8474 3250 8472 3253 8453 3232 8441
TIME...MOT...LOC 1901Z 240DEG 7KT 3237 8461 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 1:45 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 1, 1:45 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Peachtree City GA
145 PM EDT WED JUN 1 2016

.PREV DISCUSSION... /Issued 301 AM EDT WED JUN 1 2016/

.SHORT TERM /Today through Thursday/...
Early this morning some isolated shower/storm development has been
ongoing from weak boundary interactions across the area mainly south
of I-20 corridor. Areas that receive precip would have a better
chance for patchy fog near sunrise.

Compared to previous days...should see a shift to more active
coverage of diurnally driven convection with orographic enhancement
as low level fetch should begin to have south component drawing in
more Gulf moisture. Short range ensemble solution has median MLCAPE
values in 1250-1500 J/kg range for today with slightly higher for
Thursday and Nam thermal profiles continue to have decent mid-level
lapse rates. While no large scale forcing mechanisms look to
influence the area in the fcst period...if daytime heating and any
low level convergence allow for convective initiation...then
subsequent outflow driven development should keep things fairly
scattered rather than isolated as of late. Cannot rule out a few
stronger storms with small hail and strong downburst winds given the
environment. Overall have continued general chance pops today and
slightly higher chance pops Thursday - not enough forcing focus to
include likely.

Temps should still be above norms though not quite as warm as the
last couple days since cloud coverage and precip potential should be
greater with aforementioned moisture return.

Baker

&&

.LONG TERM /Thursday Night through Tuesday/...
Models in good agreement through the long term. Moist unstable
environment will hold over the CWA through the weekend...although
chances of showers and tstorms will increase each day...mainly in
the afternoon and evening hours. As an upper low and associated
cold front moves into the eastern U.S. Saturday night and
Sunday...a more organized pattern for showers and thunderstorms
will develop ahead of the front...mainly on Sunday. Shear
increases Sunday afternoon across north GA and a few storms could
be strong. Drier air will spread across the CWA Sunday night and
Monday bringing cooler temps and lower humidities for early next
week.

17

&&

.AVIATION...
18Z Update...
VFR conditions expected to prevail through the taf period with brief
periods of bkn mid level cut each afternoon... especially in and
around afternoon convection. Continue to expect scattered afternoon
and evening showers and thunderstorms... with a tempo/prob30 TSRA
during the period 18-22z warranted each day. Current ESE winds
around 5-7kts should settle out more SSE this afternoon... then back
slightly more east tonight. Winds mix down more SSE by 15z Thu...
then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu.

//ATL Confidence...18Z Update...
Medium on wind direction. High on all other elements.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  68  91  69 /  30  30  30  30
Atlanta         89  71  89  70 /  30  30  40  30
Blairsville     84  64  83  64 /  40  30  40  40
Cartersville    91  68  89  67 /  30  30  40  30
Columbus        93  71  93  71 /  30  20  30  30
Gainesville     88  68  87  68 /  40  30  40  30
Macon           93  68  93  69 /  30  20  30  30
Rome            91  67  90  67 /  30  20  40  40
Peachtree City  90  66  91  66 /  30  20  40  30
Vidalia         93  71  93  72 /  30  20  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker/39
LONG TERM....17
AVIATION...39
Hazardous weather outlook, Jun 1, 11:15 AM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT WED JUN 1 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT WED JUN 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA.

ALTHOUGH INSTABILITY IS LIMITED AND SEVERE THUNDERSTORMS ARE NOT
EXPECTED...A FEW STRONG STORMS ARE POSSIBLE. THE MAIN THREAT FROM
ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY
HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE
WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS
THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO
MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE
FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND
STRONG...GUSTY WINDS UP TO 45 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 1, 2:37 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT WED JUN 1 2016

GAZ019-030-041-011900-
HARALSON GA-POLK GA-FLOYD GA-
237 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARALSON...POLK AND
SOUTHERN FLOYD COUNTIES UNTIL 300 PM EDT...

AT 237 PM EDT...A STRONG THUNDERSTORM WAS OVER CEDARTOWN...MOVING
SOUTHEAST AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...ARAGON...FISH CREEK...FELTON...VAN
WERT...ANTIOCH AND SENEY.

LAT...LON 3400 8537 3414 8523 3402 8498 3382 8520
TIME...MOT...LOC 1837Z 310DEG 5KT 3403 8524
Local storm report, Jun 1, 2:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND DMG     1 NNW LA GRANGE         33.05N  85.03W
06/01/2016                   TROUP              GA   PUBLIC

            MULTIPLE TREES DOWN IN LA GRANGE... ALONG GREENWOOD
            STREET. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1600285

DJN
Special weather statement, Jun 1, 2:55 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT WED JUN 1 2016

GAZ019-011930-
FLOYD GA-
255 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FLOYD COUNTY UNTIL 330
PM EDT...

AT 255 PM EDT...A STRONG THUNDERSTORM WAS NEAR ROME...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...CAVE SPRING...COOSA AND LINDALE.

LAT...LON 3441 8520 3418 8504 3417 8505 3410 8531
      3425 8542
TIME...MOT...LOC 1855Z 240DEG 7KT 3422 8529
Special weather statement, Jun 1, 2:58 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT WED JUN 1 2016

GAZ001-011930-
DADE GA-
258 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DADE COUNTY UNTIL 330 PM
EDT...

AT 257 PM EDT...A STRONG THUNDERSTORM WAS OVER TRENTON. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...NEW ENGLAND...COLE CITY...CLOUDLAND CANYON STATE PARK AND
STEPHENSVILLE.

LAT...LON 3490 8542 3483 8545 3482 8545 3475 8549
      3479 8557 3498 8560 3498 8556
TIME...MOT...LOC 1857Z 226DEG 2KT 3485 8552
Local storm report, Jun 1, 3:00 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT WED JUN 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 N CEDARTOWN           34.02N  85.26W
06/01/2016                   POLK               GA   911 CALL CENTER

            NUMEROUS TREES AND POWERLINES DOWN IN VICINITY OF PEEK
            FOREST PARK IN CEDARTOWN.

&&

EVENT NUMBER FFC1600286

DJN
Special weather statement, Jun 1, 3:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT WED JUN 1 2016

GAZ090-091-011930-
MARION GA-CHATTAHOOCHEE GA-
301 PM EDT WED JUN 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND EASTERN
CHATTAHOOCHEE COUNTIES UNTIL 330 PM EDT...

AT 301 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUENA VISTA...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA
VISTA...BRANTLEY...MANTA...OAKLAND...ZELLOBEE...MARION ESTATES AND
CHRISTOPHER.

LAT...LON 3224 8474 3250 8472 3253 8453 3232 8441
TIME...MOT...LOC 1901Z 240DEG 7KT 3237 8461

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:35 PM EDTSpecial Weather StatementFFCUnion40 min
Jun 1, 1:43 PM EDTSpecial Weather StatementFFCDade47 min
Jun 1, 1:56 PM EDTSpecial Weather StatementFFCTroup34 min
Jun 1, 2:11 PM EDTSpecial Weather StatementFFCMarion, Taylor34 min
Jun 1, 2:31 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 1, 2:34 PM EDTSevere Thunderstorm WarningFFCHeard, Meriwether, Troup41 min
Jun 1, 2:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jun 1, 2:46 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk44 min
Jun 1, 2:55 PM EDTSpecial Weather StatementFFCFloyd35 min
Jun 1, 2:58 PM EDTSpecial Weather StatementFFCDade32 min
Jun 1, 3:00 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Jun 1, 3:04 PM EDTSpecial Weather StatementFFCWhite26 min
Jun 1, 3:05 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter40 min
Jun 1, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Jun 1, 3:08 PM EDTSpecial Weather StatementFFCSchley37 min
Jun 1, 3:17 PM EDTSpecial Weather StatementFFCHaralson28 min
Jun 1, 3:22 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fayette, Fulton38 min
Jun 1, 3:23 PM EDTSpecial Weather StatementFFCPaulding37 min
Jun 1, 3:27 PM EDTSpecial Weather StatementFFCFloyd33 min
Jun 1, 3:30 PM EDTSpecial Weather StatementFFCWhite30 min
Jun 1, 3:35 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot40 min
Jun 1, 3:37 PM EDTSpecial Weather StatementFFCCarroll23 min
Jun 1, 3:40 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd38 min
Jun 1, 3:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 1, 3:50 PM EDTSpecial Weather StatementFFCFannin25 min
Jun 1, 3:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas35 min
Jun 1, 4:07 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 1, 4:13 PM EDTSpecial Weather StatementFFCWhitfield32 min
Jun 1, 4:17 PM EDTSpecial Weather StatementFFCPeach28 min
Jun 1, 4:18 PM EDTSevere Thunderstorm WarningFFCTelfair42 min
Jun 1, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 1, 4:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox44 min
Jun 1, 4:33 PM EDTSpecial Weather StatementFFCOconee27 min
Jun 1, 4:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jun 1, 4:37 PM EDTSpecial Weather StatementFFCCarroll23 min
Jun 1, 4:38 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield37 min
Jun 1, 4:42 PM EDTSpecial Weather StatementFFCCobb33 min
Jun 1, 4:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 1, 4:56 PM EDTSpecial Weather StatementFFCTaliaferro34 min
Jun 1, 5:00 PM EDTSpecial Weather StatementFFCCobb30 min
Jun 1, 5:02 PM EDTSpecial Weather StatementFFCOconee28 min
Jun 1, 5:09 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren51 min
Jun 1, 5:14 PM EDTSpecial Weather StatementFFCCobb31 min
Jun 1, 5:18 PM EDTSevere Thunderstorm WarningFFCCobb27 min
Jun 1, 5:19 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 1, 5:20 PM EDTSpecial Weather StatementFFCMurray25 min
Jun 1, 5:22 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson38 min
Jun 1, 5:26 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler49 min
Jun 1, 5:27 PM EDTSpecial Weather StatementFFCLaurens33 min
Jun 1, 5:29 PM EDTSpecial Weather StatementFFCCrisp31 min
Jun 1, 5:30 PM EDTSpecial Weather StatementFFCGilmer30 min
Jun 1, 5:32 PM EDTSpecial Weather StatementFFCWalton28 min
Jun 1, 5:34 PM EDTSpecial Weather StatementFFCJackson26 min
Jun 1, 5:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 1, 5:45 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 1, 5:46 PM EDTSpecial Weather StatementFFCPickens29 min
Jun 1, 5:48 PM EDTSpecial Weather StatementFFCMurray27 min
Jun 1, 5:56 PM EDTSpecial Weather StatementFFCMadison34 min
Jun 1, 6:00 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett30 min
Jun 1, 6:04 PM EDTSevere Thunderstorm WarningFFCPickens26 min
Jun 1, 6:10 PM EDTSevere Thunderstorm WarningFFCGwinnett, Hall35 min
Jun 1, 6:13 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 1, 6:17 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 1, 6:18 PM EDTSpecial Weather StatementFFCNewton27 min
Jun 1, 6:23 PM EDTSpecial Weather StatementFFCJasper37 min
Jun 1, 6:28 PM EDTSpecial Weather StatementFFCWalton32 min
Jun 1, 6:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 1, 6:32 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes43 min
Jun 1, 6:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 1, 6:43 PM EDTSpecial Weather StatementFFCPutnam32 min
Jun 1, 6:47 PM EDTSpecial Weather StatementFFCForsyth28 min
Jun 1, 6:48 PM EDTSevere Thunderstorm WarningFFCToombs31 min
Jun 1, 6:51 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth24 min
Jun 1, 6:56 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen34 min
Jun 1, 7:01 PM EDTSpecial Weather StatementFFCMorgan, Rockdale29 min
Jun 1, 7:03 PM EDTSpecial Weather StatementFFCWashington27 min
Jun 1, 7:11 PM EDTSevere Thunderstorm WarningFFCGreene38 min
Jun 1, 7:16 PM EDTSevere Thunderstorm WarningFFCHancock, Washington30 min
Jun 1, 7:57 PM EDTSpecial Weather StatementFFCJefferson33 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.